# SDR SWAA2016100708548

- Difficulty date: October 6, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 49,393 hours, 28,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3500005
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK FAILED CAPACITY CHECK M01672.    R & R THE BATTERY PACK IAW DWG.
